F. M. Mushtagov

Search this author in Google Scholar

Articles: 2

Two-weighted inequality for parabolic sublinear operators in Lebesgue spaces

F. M. Mushtagov

↓ Abstract   |   Article (.pdf)

MFAT 12 (2006), no. 1, 74-81


In this paper, the author establishes the boundedness in weighted $L_p$ spaces on $\mathbb R^{n+1}$ with a parabolic metric for a large class of sublinear operators generated by parabolic Calderon-Zygmund kernels. The conditions of these theorems are satisfied by many important operators in analysis. Sufficient conditions on weighted functions $\omega$ and $\omega_1$ are given so that certain parabolic sublinear operator is bounded from the weighted Lebesgue spaces $L_{p,\omega}(\mathbb R^{n+1})$ into $L_{p,\omega_1}(\mathbb R^{n+1})$.

Two-weight norm inequality for some sublinear operators

F. M. Mushtagov

MFAT 11 (2005), no. 4, 397-408


All Issues